# SDR P2EA98290

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 578
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FLOORBEAM CRACKED AT BS 578, RBL 50, WL 206, DEFECT SIZE .5 INCH.  REPAIRED FLOORBEAM WEB AT BS 578, BETWEEN RBL 45 INCHES TO RBL 70 INCHES, FROM WL 208 TO WL 204 PER SRM 51-30-2 AND 51-10-1 PAGE 5.  (M)
